Sankhya: The Indian Journal of Statistics

1994, Volume 56, Series A, Pt. 1 , pp. 144--163

ON DISCRETE TIME MARKOVIAN $N$-POLICY QUEUES INVOLVING BATCHES

By

WALTER BÖHM, Institute for Statistics

and

S. G. MOHANTY, McMaster University

SUMMARY. Consider two Markovian N-policy queuing models in discrete time, one with batch arrival, the other with batch service. In this paper the transient behaviour of both models is studied and the analogous continuous time results are achieved by a limiting process. The steady state solution for the model with batch arrival is derived.

AMS (1991) subject classification. 60J05, 60J20, 60K20.

Key words and phrases. $N$-policy, transient behaviour, $M/E_{k}/1, E_{k}/M/1$, limiting process, steady state, batch, discrete time queues.

Full Paper (PDF)

This article in mathematical reviews.